eye-damage from isoprobyl
ive been taking poppers since 2000 and have never had any problems or side-effects..... untill 6 months ago when i was sniffing alot of isoprobyl (the new much more dangerous poppers) and after that i have problems when i have to focus on things, its just like my vision is blurry.... my vision is now getting better day by day... after stopping using it........ but most say that i was really worried in the start when i was not sure if my vision would get better.....
my advice : dont sniff isoprobyl... might fuck up your eyes....
You're not the only one, there are many reported cases of Propyl eye damage. It wipes out your central vision if you hit it hard enough.
And what about pentylnitrite? I use them.
Intraocular pressure from over use of a nitrite is well known - the OP states usage as "alot". This is connected to pressure, hence "getting better day by day... after stopping" It is very easy to understand.
23 years of popper use. Never a problem. 2 weeks ago I over did it with rush brand the yellow/red bottle. Woke up and my central vision was GONE. Real bad. Totally unbelievable. I was very blue ( but not the first time ) and I know thats bad. This is completely unexpected. If I look at anything directly. .it disappears. Starting to get better. MAYBE. Im taking vitamins for retina health an eating tons of kale ( great for eye health ). Im completely abstaining from poppers. Internet says takes several months to heal but theres NO guarantee. Be careful people. Its a real danger. Total bummer because I love poppers but after this its a game changer.
Popper maculopathy. Google it. Be informed. Its real. I never have done a forum in my life. But im all over it now trying to warn people. I hope to make a full recovery.
I used poppers for the first time and accidentally by my friend it went into my eyes ,It was so itchy ,I washed my eyes with water throughly but now ,i'm.worried .please help me out !
Used poppers for almost 20 years, then a few weeks ago in Hamburg, I hit it hard and long. I remember seeing the yellow spot and continuing to inhale. Next few days I noticed that I couldn't recognize people's faces. This has persisted now into 8 or so weeks. Went to eye doc, but still no diagnosis. Finally threw away all bottles... going to be a challenge to learn to have sex again without.
Any of you chaps got an update on how you are doing. Did poppers for the first time about a month ago, a couple of times a weeks. Maybe 4 or 5 times. Then 2 weeks later (after no poppers) my central vision suddenly went blurred in both eyes. At a distance people's faces are missing and letters on road signs seems painted out as they are blurred. Had an OCT scan and got the standard is/os disruptions I've suddenly learnt about. Hoping things will improve, especially as I stopped using them about 2 weeks before my eye problems came on.
Did your eyesight improve after stopping taking them? Happened to me and i'm very worried after several days..
No improvement as yes, approx 6 weeks since I stopped using them and approx 4 weeks since the symptoms appeared. I hope things do get better but it is likely to take soon time if it does. Andy / bdude - what about you?? Anyone else??
I tried some last year and didn't notice any problems, but this year I had read about vision problems before I bought some Amsterdam Gold. The first use I saw a big yellow patch in the centre of my field of view and it really worried me. I tried a few days later, and got the same result. The yellow patch fades after about 10 mins and disappears, but I guess if I was to continue then eventually the spot wouLd become permanent, or as above, the centre of my vision would just disappear. I have tried a couple of times again, hard not to, but each time I get that yellow patch. Reading other peoples experiences tells me that I have to ditch this stuff, otherwise I really will do permanent damage. My advice to anyone is to pour the stuff away, it isn't worth your sight. Difficult to do, but the best thing in the long run.
I've been worried about 2 weeks now, after using poppers, Berlin XXX barcode, and jungle juice brands, my long vision eyesight is extremely poor, when I used to have excellent eyesight. I hoping this is temporary vision loss, now seeing eye specialist on 12th Jan 2015, as my opticians do not understand the reason for such drastic eye loss with good previous test in May last year, as I wear glasses for close up only. The penny dropped when the optician said have you changed your diet, are medication, what have you done differently recently. Poppers is what has done this I know after seeing other forums with all the same symptoms, I just hope its temporary, thus yellow spot directly in my vision is really worrying me. Never touching them again, there should be a health warning on them, like cigarettes. I used poppers in 1990's with no problems, they change the drug ingredients in 2007, which is now brining up all these eye vision loss cases, really scary.
I will be watching this forum daily, this I can not believe has happened, I will keep you all posted with reference to my case, I trust you guys will also. I hope we all get better again soon, general view from specialists, in France US and N.Ireland have carried out surveys, and notice the people that stopped using poppers progressively got better, I can post you these links if you have not already seen them, but it may take several months or longer, although there have been cases where people have recovered in weeks who knows...
Don't be too alarmed, I have exactly the same problem, its a relatively new eye condition, 'Poppers maculopathy'. I have been diagnosed by a highly qualified eye doctor. I’ve been using poppers since 1994 not realising the formula had changed to IPN in 2007. The good news: If you stop altogether your eyesight won't get any worse. My vision h 1994as stayed the same for 4 years after diagnosis.
This article in The Lancet reveals the truth:
Hi thank you for the update, so your vision stayed the same for 4 years ? so are they better now. I getting really anxious, vision still the same.